<  Back to the Polytechnique Montréal portal

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item Type | Document subtype | No Grouping
Jump to: 2014 | 2008
Number of items: 2.

2014

Belhaiza, S., Audet, C. & Hansen, P. (2014). A note on bimatrix game maximal Selten subsets. Arabian Journal of Mathematics, 3(3), p. 299-311.

2008

Belhaiza, S. (2008). Modélisation, énumération et raffinement des équilibres en théorie des jeux. (PhD thesis, École Polytechnique de Montréal).

This list was generated on Sat Sep 25 01:55:02 2021 EDT.